# SDR AALA202201215537

- Difficulty date: January 6, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737*
- Aircraft serial: 31089
- Aircraft time: 35,270 hours, 14,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 141A83125
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF L CHANNEL SUPPORT OF THRESHOLD PLATE AT FWD SERVICE DOOR BETWEEN STA 300 AND STA 328 AT STR 19R, MEASURING L=1.0 IN, W=1.0 IN, D=0.015 IN. REPLACED SUPPORT WITH NEW IAW AARD 51-00-05-1.
